# SDR CALA2013010700013

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 43,574 hours, 15,403 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A100125
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT MAIN WHEEL WELL FWD BULKHEAD APPROX 42" FROM CENTERLINE, 6" FROM CEILING.  REPAIRED IAW SRM 57-10-10, REPAIR 3, ALT 2 CATEGORY B.
